ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

December 2011 , Volume 4 , Issue 6

Issue on biomathematics: Newly developed applied mathematics
and new mathematics arising from biosciences

Select all articles

Export/Reference:

Preface
Jianjun Paul Tian, Murray R. Bremner, Reinhard Laubenbacher and Banghe Li
2011, 4(6): i-ii doi: 10.3934/dcdss.2011.4.6i +[Abstract](921) +[PDF](80.5KB)
Derivations in power-associative algebras
Joseph Bayara, André Conseibo, Artibano Micali and Moussa Ouattara
2011, 4(6): 1359-1370 doi: 10.3934/dcdss.2011.4.1359 +[Abstract](1154) +[PDF](357.7KB)
Train algebras of degree 2 and exponent 3
Joseph Bayara, André Conseibo, Moussa Ouattara and Artibano Micali
2011, 4(6): 1371-1386 doi: 10.3934/dcdss.2011.4.1371 +[Abstract](1140) +[PDF](209.5KB)
Polynomial identities for ternary intermolecular recombination
Murray R. Bremner
2011, 4(6): 1387-1399 doi: 10.3934/dcdss.2011.4.1387 +[Abstract](879) +[PDF](327.8KB)
Topological symmetry groups of $K_{4r+3}$
Dwayne Chambers, Erica Flapan and John D. O'Brien
2011, 4(6): 1401-1411 doi: 10.3934/dcdss.2011.4.1401 +[Abstract](1267) +[PDF](343.5KB)
Multiple stable steady states of a reaction-diffusion model on zebrafish dorsal-ventral patterning
Wenrui Hao, Jonathan D. Hauenstein, Bei Hu, Yuan Liu, Andrew J. Sommese and Yong-Tao Zhang
2011, 4(6): 1413-1428 doi: 10.3934/dcdss.2011.4.1413 +[Abstract](980) +[PDF](547.6KB)
Equilibrium submanifold for a biological system
Hongyu He and Naohiro Kato
2011, 4(6): 1429-1441 doi: 10.3934/dcdss.2011.4.1429 +[Abstract](1004) +[PDF](402.6KB)
Boolean models of bistable biological systems
Franziska Hinkelmann and Reinhard Laubenbacher
2011, 4(6): 1443-1456 doi: 10.3934/dcdss.2011.4.1443 +[Abstract](996) +[PDF](889.0KB)
The dynamics of zeroth-order ultrasensitivity: A critical phenomenon in cell biology
Qingdao Huang and Hong Qian
2011, 4(6): 1457-1464 doi: 10.3934/dcdss.2011.4.1457 +[Abstract](922) +[PDF](374.8KB)
An enzyme kinetics model of tumor dormancy, regulation of secondary metastases
Yangjin Kim and Khalid Boushaba
2011, 4(6): 1465-1498 doi: 10.3934/dcdss.2011.4.1465 +[Abstract](1070) +[PDF](967.0KB)
A computational study of avian influenza
Shu Liao, Jin Wang and Jianjun Paul Tian
2011, 4(6): 1499-1509 doi: 10.3934/dcdss.2011.4.1499 +[Abstract](1096) +[PDF](343.3KB)
Nongeneric bifurcations near heterodimensional cycles with inclination flip in $\mathbb{R}^4$
Dan Liu, Shigui Ruan and Deming Zhu
2011, 4(6): 1511-1532 doi: 10.3934/dcdss.2011.4.1511 +[Abstract](904) +[PDF](670.3KB)
Update sequence stability in graph dynamical systems
Matthew Macauley and Henning S. Mortveit
2011, 4(6): 1533-1541 doi: 10.3934/dcdss.2011.4.1533 +[Abstract](1202) +[PDF](329.5KB)
Conjectures for the existence of an idempotent in $\omega $-polynomial algebras
Michelle Nourigat and Richard Varro
2011, 4(6): 1543-1551 doi: 10.3934/dcdss.2011.4.1543 +[Abstract](995) +[PDF](321.8KB)
Backward problems of nonlinear dynamical equations on time scales
Yunfei Peng, X. Xiang and W. Wei
2011, 4(6): 1553-1564 doi: 10.3934/dcdss.2011.4.1553 +[Abstract](1124) +[PDF](343.9KB)
Topology and dynamics of boolean networks with strong inhibition
Yongwu Rong, Chen Zeng, Christina Evans, Hao Chen and Guanyu Wang
2011, 4(6): 1565-1575 doi: 10.3934/dcdss.2011.4.1565 +[Abstract](895) +[PDF](190.9KB)
Algebraic model of non-Mendelian inheritance
Jianjun Paul Tian
2011, 4(6): 1577-1586 doi: 10.3934/dcdss.2011.4.1577 +[Abstract](1008) +[PDF](247.7KB)
Periodic solutions of a model for tumor virotherapy
Daniel Vasiliu and Jianjun Paul Tian
2011, 4(6): 1587-1597 doi: 10.3934/dcdss.2011.4.1587 +[Abstract](1236) +[PDF](590.3KB)
Novel dynamics of a simple Daphnia-microparasite model with dose-dependent infection
Kaifa Wang and Yang Kuang
2011, 4(6): 1599-1610 doi: 10.3934/dcdss.2011.4.1599 +[Abstract](1193) +[PDF](348.7KB)
On fuzzy filters of Heyting-algebras
Wei Wang and Xiao-Long Xin
2011, 4(6): 1611-1619 doi: 10.3934/dcdss.2011.4.1611 +[Abstract](1163) +[PDF](287.4KB)
Turing instability in a coupled predator-prey model with different Holling type functional responses
Zhifu Xie
2011, 4(6): 1621-1628 doi: 10.3934/dcdss.2011.4.1621 +[Abstract](1192) +[PDF](330.5KB)
Dynamics of boolean networks
Yi Ming Zou
2011, 4(6): 1629-1640 doi: 10.3934/dcdss.2011.4.1629 +[Abstract](985) +[PDF](379.8KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]